# SDR EISA97093

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK, FUOND X-RAY INSPECTION OF LEFT ELEVATOR REVEALS A 3 INCH CRACK AT INBOARD END OF ELEVATOR AS SHOWN IN SHOT NR 1.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-1 AND 51-30-02.  (M)
